Publications:

Functions that Separate XxR, Houston Math. J., 36(2010), no. 4, 1221-1226. .

Compositions of Darboux and Connectivity Functions, Real Anal. Exchange. 24(2) (1998-99), 599-605.  (With Krzysztof Ciesielski.).

Compositions of Darboux-Like Functions, Real Anal. Exchange. 23(1998), no. 2, 211-216.

Strong Darboux retracts. Topology Appl. 53 (1993), no. 1, 1--5. (With G. R. Gordh, Jr.).

Compositions of continuous functions and connected functions. Proc. Amer. Math. Soc. 115 (1992), no. 1, 145--149. (With Harvey Rosen.)

Iterates of almost continuous functions and Sarkovskii's theorem. Real Anal. Exchange 14 (1988/89), no. 2, 420--422.

k-to-1 functions on an arc.  Proc. Amer. Math. Soc. 101 (1987), no. 4, 629--633. (with Hidefumi Katsuura).

Types of almost continuity. Proc. Amer. Math. Soc. 88 (1983), no. 3, 555--559. (With B. D. Garrett).

Almost continuity and connectivity---sometimes it's as easy to prove a stronger result. Real Anal. Exchange 8 (1982/83), no. 1, 244--252.

Almost continuous images of Peano continua. Topology Appl. 11 (1980), no. 3, 293--296.

Darboux retracts. Proc. Amer. Math. Soc. 79 (1980), no. 3, 491--494. (With R. G. Gibson and Fred Rousch)

The equivalence of absolute almost continuous retracts and  e-absolute retracts. Fund. Math. 96 (1977), no. 3, 229--235.

On a question of Borsuk concerning non-continuous retracts. II. Fund. Math. 92 (1976), no. 2, 135--140.

Darboux(B) functions, connectivity(B) functions and functions of Baire class 1. Colloq. Math. 35 (1976), no. 2, 247--251.  (With R. G. Gibson)

An almost continuous function f:Sn -->  Sm which commutes with the antipodal map. Proc. Amer. Math. Soc. 54 (1976), 431--432.

On a question of Borsuk concerning non-continuous retracts. I. Fund. Math. 87 (1975), 89--92.

Non-continuous retracts. Studies in topology (Proc. Conf., Univ. North Carolina, Charlotte, N.C., 1974; dedicated to Math. Sect. Polish Acad. Sci.), pp. 255--261. Academic Press, New York, 1975.

Sums and limits of almost continuous functions. Colloq. Math.31 (1974), 125--128.

Almost continuous functions on In. Fund. Math. 79 (1973), no. 3, 213--215.

Almost continuous real functions. Proc. Amer. Math. Soc. 33 (1972), 181--184. (With B. D. Garrett).

Characterizations of connected real functions. Jber. Deutsch. Math.-Verein. 73 (1971/72), part 1, 131--137.  (With B. D. Garrett and D. Nelms)